Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 145, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 24, 2016, 4:36 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2016, 4:36 PM MDT (22:36 UTC)
- Expired
- Aug 24, 2016, 5:00 PM MDT
- In force
- 24 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 118 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.6 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2113 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
242
WUUS55 KABQ 242236
SVRABQ
NMC005-027-242300-
/O.NEW.KABQ.SV.W.0145.160824T2236Z-160824T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
436 PM MDT WED AUG 24 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LINCOLN COUNTY IN CENTRAL NEW MEXICO...
CENTRAL CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...
* UNTIL 500 PM MDT
* AT 436 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
PICACHO...OR 22 MILES WEST OF ROSWELL...MOVING EAST AT 10 MPH.
THIS STORM HAS DEVELOPED TO THE WEST OF THE INITIAL SEVERE WARNED
STORM.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN LINCOLN AND CENTRAL CHAVES COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3328 10503 3346 10498 3344 10467 3318 10474
TIME...MOT...LOC 2236Z 283DEG 10KT 3336 10493
HAIL...1.00IN
WIND...60MPH
$$
341 follow-up statement
115
WWUS55 KABQ 242243
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
443 PM MDT WED AUG 24 2016
NMC005-027-242300-
/O.CON.KABQ.SV.W.0145.000000T0000Z-160824T2300Z/
LINCOLN-CHAVES-
443 PM MDT WED AUG 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR EASTERN LINCOLN AND CENTRAL CHAVES COUNTIES...
AT 443 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES EAST OF
PICACHO...OR 22 MILES WEST OF ROSWELL...MOVING EAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER HIGHWAY 380 NEAR THE
EASTERN LINCOLN AND WESTERN CHAVES COUNTY BORDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3328 10503 3346 10498 3344 10467 3318 10474
TIME...MOT...LOC 2243Z 283DEG 10KT 3336 10491
HAIL...1.75IN
WIND...60MPH
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 3:30 PM MDT, 1 hour 6 minutes earlier.
Area forecast discussion, Aug 24, 3:30 PM MDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 330 PM MDT WED AUG 24 2016 .SYNOPSIS... Monsoon moisture will continue to stream over New Mexico through the end of the week as an upper level trough slowly approaches and eventually crosses from the west. A few storms will be capable of producing minor flooding each day. High temperatures will vary from near normal to several degrees below normal. In the wake of the trough early next week, some drier air will filter into mainly northern and western areas from the northwest with warmer temperatures. However, models show some richer moisture lingering over southern and east areas with daily rounds of spotty showers and storms persisting. && .DISCUSSION... A couple of short waves embedded in the upper level trough pattern will provide a focus for precipitation. The first will cross NE NM and SE CO tonight and send a back door cool front southwestward into our state. This will favor the Sangre de Cristos eastward with scattered to numerous showers and thunderstorms tonight, then the east slopes of the central mountain chain on Thursday. The second shortwave trough is forecast to shear apart and weaken as it pushes over NM from the northwest late Saturday and Saturday night. After PWATs generally around 0.75 to 1.0 inch through Saturday, values across the NW third of the forecast area should drop to around a half inch Sunday through the middle of next week. However, models depict moist low level south and southeast flow persisting over southern and eastern areas keeping PWATs up. An axis of high pressure is forecast to build from LA to the Four Corners area early next week. 44 && .FIRE WEATHER... An active weather pattern through the weekend followed by some drier and warmer weather. A good surge of moisture will be possible later next week. Today's crop of showers and thunderstorms have been tame so far. They are forming under the upper level trough that is directly over NM this afternoon. This convection will continue into the night, mainly across the east. And speaking of the east, the back door cold front is still on track to reach far northeast NM this evening, with the front pressing south and west overnight. We still expect a gap wind into the Rio Grande Valley around daybreak but it looks to be pretty light. A bit stronger east wind event may occur Thursday night, which would push more moisture into the RGV to the continental divide for Friday. Best chances for wetting rains Thursday will be over the central mountains and adjacent eastern Highlands; for Friday favored areas will be all the mountains, but with scattered showers and storms still firing over the valleys and plains. Friday should be the most active day or the forecast period, especially if deeper subtropical moisture can make it into NM, as models are hinting at. If this happens, the threat for heavy rain flash flooding will be higher. The next upstream trough will cross the state this weekend. It is still possible that some Monsoonal moisture could move northward out of Mexico during the weekend period. Saturday will remain quite active while Sunday may be toned down a bit. Northwest NM may see the most drying on Sunday as the upper wave will be east of there. Long range models continue to waffle on where the upper high ends up next week. The latest idea has the high building toward NM on Monday, briefly over the state Tuesday, then moves east Wednesday. So, after a drying trend Monday and Tuesday, monsoon moisture may make a return from Wednesday on. In fact, the ECMWF has a weak upper low moving into southeast AZ Wednesday and drifting into NM Thursday. The end of the month should end quite wet. Ventilation rates will be poor across the Middle Grande Valley Thursday. Some improvement is expected on Friday even though mixing heights lower, then rates decrease over the weekend and early next week with areas of poor ventilation. CHJ && .AVIATION... 06Z TAF CYCLE Upper level trough will cross NM this afternoon and evening with SH/TS impacts, mainly at central terminal sites. Went for VCTS at AEG/ABQ/SAF/LVS for 2 hours this afternoon, and VCSH at the other terminals. Not enough confidence though to put in a tempo group at any terminals. Main back door cold front will push into eastern areas during the overnight hrs and will tend to focus SH/TS across NE and EC areas. TCC and to a lesser extent LVS should be impacted. Used VCSH to capture that impact for early tonight. Models not bullish for low cigs at this time behind the cold front. An active day on Thursday with most TAF sites likely receiving some rain in the afternoon and evening. 40 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 78 55 82 56 / 30 5 10 30 Dulce........................... 71 40 76 44 / 50 20 30 50 Cuba............................ 68 46 71 49 / 50 20 40 60 Gallup.......................... 77 48 78 50 / 30 10 20 30 El Morro........................ 73 44 73 44 / 40 20 30 50 Grants.......................... 76 47 77 49 / 30 10 30 50 Quemado......................... 75 49 76 50 / 40 30 40 40 Glenwood........................ 83 60 86 58 / 50 30 30 30 Chama........................... 66 40 70 41 / 60 40 50 60 Los Alamos...................... 71 51 73 52 / 50 40 50 50 Pecos........................... 71 49 72 50 / 50 50 50 70 Cerro/Questa.................... 68 45 72 47 / 70 50 60 50 Red River....................... 57 37 61 38 / 70 60 60 60 Angel Fire...................... 65 35 68 37 / 70 60 70 60 Taos............................ 71 43 74 48 / 50 40 50 40 Mora............................ 68 46 68 47 / 70 60 70 70 Espanola........................ 75 52 77 54 / 30 30 40 40 Santa Fe........................ 71 52 72 52 / 50 40 50 50 Santa Fe Airport................ 75 51 76 53 / 30 30 40 50 Albuquerque Foothills........... 79 58 79 57 / 30 20 20 50 Albuquerque Heights............. 81 59 81 59 / 30 20 20 50 Albuquerque Valley.............. 83 60 84 60 / 20 20 20 40 Albuquerque West Mesa........... 82 58 83 58 / 30 20 20 50 Los Lunas....................... 84 58 85 58 / 30 20 20 40 Rio Rancho...................... 81 58 82 58 / 30 20 20 50 Socorro......................... 84 60 86 59 / 40 20 20 40 Sandia Park/Cedar Crest......... 73 52 75 53 / 40 20 50 60 Tijeras......................... 78 54 79 54 / 40 20 40 60 Moriarty/Estancia............... 76 46 75 47 / 40 30 40 50 Clines Corners.................. 74 51 73 51 / 30 40 60 60 Gran Quivira.................... 75 54 76 53 / 30 20 40 50 Carrizozo....................... 79 60 80 56 / 30 20 40 40 Ruidoso......................... 74 53 72 51 / 50 20 60 50 Capulin......................... 73 48 71 51 / 60 60 50 40 Raton........................... 77 48 75 51 / 60 60 50 50 Springer........................ 78 51 75 53 / 60 60 50 50 Las Vegas....................... 75 48 73 50 / 50 50 60 60 Clayton......................... 84 55 74 57 / 40 60 30 40 Roy............................. 80 54 73 55 / 50 50 50 50 Conchas......................... 87 62 79 61 / 30 50 50 50 Santa Rosa...................... 87 60 81 58 / 30 40 50 50 Tucumcari....................... 90 61 80 61 / 30 50 40 50 Clovis.......................... 86 61 79 60 / 30 50 40 50 Portales........................ 84 62 80 61 / 30 50 40 50 Fort Sumner..................... 86 61 81 61 / 30 40 50 50 Roswell......................... 89 64 86 63 / 30 20 50 50 Picacho......................... 81 57 78 57 / 30 20 50 50 Elk............................. 76 54 74 54 / 40 20 60 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 44
Hazardous weather outlook, Aug 24, 6:21 AM MDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 621 AM MDT WED AUG 24 2016 NMZ501>540-251200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 621 AM MDT WED AUG 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED LATE THIS MORNING THROUGH THE AFTERNOON ACROSS NORTH CENTRAL INTO NORTHEAST NEW MEXICO...LINGERING INTO THE EVENING ACROSS ROUGHLY THE NORTHEAST QUARTER OF THE STATE. STORM MOTIONS WILL BE SLOW ENOUGH THAT LOCALLY HEAVY RAINFALL AMOUNTS WILL BE POSSIBLE. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING... ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE AN INCH TO AN INCH AND A HALF OF RAIN IF NOT MORE. A FEW STORMS MAY ALSO PRODUCE HAIL AND WIND GUSTS BETWEEN 40 AND 55 MPH. ELSEWHERE...FOR THE MOST PART...STORMS WILL BE FEWER IN NUMBER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY...EVEN LINGERING INTO THE WEEKEND. RAINFALL COULD BECOME HEAVY AT TIMES IN THE STRONGER STORMS. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED LOCATIONS MAY RECEIVE BETWEEN 1 AND 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 43
In the hours before
Special weather statement, Aug 24, 2:40 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
240 PM MDT WED AUG 24 2016
NMZ539-242115-
EASTERN LINCOLN COUNTY-
240 PM MDT WED AUG 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
315 PM MDT...
AT 240 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHEAST OF ARABELA...OR 34 MILES EAST OF RUIDOSO...MOVING
SOUTHEAST AT 10 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PICACHO AND SUNSET.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3329 10511 3353 10524 3363 10508 3351 10489
3342 10489
TIME...MOT...LOC 2040Z 335DEG 7KT 3350 10511
34Special weather statement, Aug 24, 4:22 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 422 PM MDT WED AUG 24 2016 NMZ539-242245- EASTERN LINCOLN COUNTY- 422 PM MDT WED AUG 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 445 PM MDT... AT 422 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF PICACHO...OR 26 MILES WEST OF ROSWELL...MOVING EAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LINCOLN COUNTY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3345 10509 3355 10489 3332 10489 3328 10502 TIME...MOT...LOC 2222Z 250DEG 16KT 3339 10498 34
Special weather statement, Aug 24, 4:25 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
425 PM MDT WED AUG 24 2016
NMZ501-503-242300-
NORTHWEST PLATEAU-FAR NORTHWEST HIGHLANDS-
425 PM MDT WED AUG 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN JUAN COUNTY
UNTIL 500 PM MDT...
AT 425 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF AZTEC...MOVING SOUTH AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FARMINGTON...BLOOMFIELD...AZTEC...FLORA VISTA AND LA PLATA.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3700 10817 3700 10801 3699 10795 3669 10792
3675 10830 3699 10817
TIME...MOT...LOC 2225Z 013DEG 10KT 3694 10808
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 2:18 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 87 min |
| Aug 24, 2:40 PM MDT | Special Weather Statement | ABQ | Lincoln | 35 min |
| Aug 24, 2:53 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 112 min |
| Aug 24, 2:55 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 50 min |
| Aug 24, 3:36 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 39 min |
| Aug 24, 3:53 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 82 min |
| Aug 24, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Aug 24, 4:22 PM MDT | Special Weather Statement | ABQ | Chaves | 23 min |
| Aug 24, 4:25 PM MDT | Special Weather Statement | ABQ | San Juan | 35 min |
| Aug 24, 4:42 PM MDT | Areal Flood Advisory | ABQ | San Juan | 93 min |
| Aug 24, 4:51 PM MDT | Flash Flood Warning | ABQ | Chaves | 114 min |
| Aug 24, 5:01 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 44 min |
| Aug 24, 5:36 PM MDT | Areal Flood Advisory | ABQ | Catron | 114 min |
| Aug 24, 5:51 PM MDT | Special Weather Statement | ABQ | Chaves | 24 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.